English  |  正體中文  |  简体中文  |  全文筆數/總筆數 : 62567/95223 (66%)
造訪人次 : 2523402      線上人數 : 27
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
搜尋範圍 查詢小技巧:
  • 您可在西文檢索詞彙前後加上"雙引號",以獲取較精準的檢索結果
  • 若欲以作者姓名搜尋,建議至進階搜尋限定作者欄位,可獲得較完整資料
  • 進階搜尋
    請使用永久網址來引用或連結此文件: https://tkuir.lib.tku.edu.tw/dspace/handle/987654321/20100

    題名: Estimation of the Largest Success Probability Related to Several Binomial Populations
    作者: 黃文濤;Huang, Wen-tao;吳錦全;Wu, Chin-chuan
    貢獻者: 淡江大學經營決策學系
    日期: 2004-12-01
    上傳時間: 2009-11-30 12:33:31 (UTC+8)
    出版者: 淡江大學
    摘要: We propose several estimators including weighted hybrid estimators and Bayes estimators for estimating the largest success probability. A sequential scheme of sampling is also proposed for the construction of confidence interval for the largest success probability. The length of the confidence interval can thus be controlled. Bias and mean square error of some proposed estimators are studied. Some Monte Carlo results are also attached.
    關聯: International journal of information and management sciences 15(4), pp.13-28
    顯示於類別:[管理科學學系暨研究所] 期刊論文
    [統計學系暨研究所] 期刊論文


    檔案 大小格式瀏覽次數



    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - 回饋